# SDR FDEA201702280685

- Difficulty date: February 28, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0788502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RIGID CARGO BARRIER FLOOR SUPPORT PANEL AT STA 485, X=-36 TO X=-47.5 CORRODED AS MARKED. REMOVED AND REPLACED WITH NEW FLOOR SUPPORT PANEL AS PER AMM 53-21-10-2. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100. CORROSION ON FLOOR SUPPORT PANEL EXCEEDED LIMIT AS PER SRM 53-20-50-2R FIG 201 REPAIR 1.
